Jump to content

Mini Pill and Spotting


Recommended Posts

My doctor switched me to the mini pill becuase my blood pressure was high. I have been on it a fe months now and i just got my period 2 weeks ago. The problem is i have had it for 2 weeks. Like it would come on in the morning and go off at night, then do the same the next day. Its more like spotting and not a regular period. Do youknow what I can do to stop the bleeding. I also want to go back on the regular pill I was on. Do you think that it is wise for me to ask my doctor to go back on it being that my blood pressure is high?? Any other alternatives?

 

Thanks

Link to comment
Share on other sites

Well, I would not recommend going back on the combined pill if you had/have high blood pressure as complications can be well...deadly. In my opinion, if you are showing that risk....it's not worth it. It is very real, and I would not see your doctor agreeing to it if you have had such effects before.

 

Spotting now and then on the mini pill can occur, same as with any other hormonal methods really.

 

I would talk to your doctor if you are concerned about the spotting and want another method, but I would be careful about going onto more hormones with high blood pressure. You may be one of those select few whom just cannot be on hormones and has to look at using non hormonal methods like condoms, spermicide, diaphrams, IUDs (if monogamous) and so on.

Link to comment
Share on other sites

thanks a lot. is there anything i can do about the spotting (stop it) ?

 

I think you kinda just have to wait it out...it will stop. It's a inconvenience though definitely.

 

Did you miss a pill at all, or were you sick or anything? This can sometimes interfere with the effectiveness and cause spotting to begin.

Link to comment
Share on other sites

well i always take my pill at the same time everyday......however i was out one evening about a week ago and didnt take it on time. how soon do u think i will stop spotting??

 

Well, that I could not tell you! I know it is not unusual for some women to spot for 3-6 weeks for example.

 

Maybe give your doctor's office a ring and talk to them about it?

Link to comment
Share on other sites

And make sure you do take it at the same time everyday....the mini pill is only containing one hormone, and missing it really increases risk of pregnancy. The combined pill has a bit larger of a time frame to take it, but the mini pill is a lot less "reliable" in cases of missing it by an hour or two.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Restore formatting

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...